umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Symplectic Integrators for Index 1 Constraints
2013 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 35, no 5, A2150-A2162 p.Article in journal (Refereed) Published
Abstract [en]

We show that symplectic Runge–Kutta methods provide effective symplectic integrators for Hamiltonian systems with index 1 constraints. These include the Hamiltonian description of variational problems subject to position and velocity constraints nondegenerate in the velocities, such as those arising in sub-Riemannian geometry and control theory.

Place, publisher, year, edition, pages
2013. Vol. 35, no 5, A2150-A2162 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-80258DOI: 10.1137/120885085OAI: oai:DiVA.org:umu-80258DiVA: diva2:647933
Available from: 2013-09-12 Created: 2013-09-12 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textarXiv

Authority records BETA

Verdier, Olivier

Search in DiVA

By author/editor
Verdier, Olivier
In the same journal
SIAM Journal on Scientific Computing
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 35 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf